# SDR 592005N209CA

- Difficulty date: May 9, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N209CA
- Make and model: Amd FALCON
- Aircraft serial: 71
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 5008T301001
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, AIRCRAFT DEVERTED, THE REASON WAS NR1 ENGINE ROLLED BACK.  THE CREW USED THE CHECK LIST AND SHUTDOWN THE ENGINE.  (K)
